Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 4, Pages 731-736
http://dx.doi.org/10.1155/S0161171291000984

Remarks on quasilinear evolutions equations

1National Laboratory of Scientific Computation, Rua Lauro Muller 455, (LNCC-CNPq) Botafogo, CEP. 22290, Rio de Janeiro, R.J., Brazil
2IMUFRJ , P. O. Box 68530, Rio de Janeiro, R.J., Brazil

Received 6 June 1990; Revised 21 July 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

James E. Munoz Rivera, “Remarks on quasilinear evolutions equations,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 4, pp. 731-736, 1991. https://doi.org/10.1155/S0161171291000984.